View Single Post
Old 05-08-2008, 05:09 AM   #4
Kszan Kszan is offline
Senior Veteran
(female)
 
Kszan's Avatar
 
Join Date: Jun 2006
Posts: 4,952
Kszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB User
Re: Please, any help would be appreciated.....I am so scared.

I'm not sure what that means, but I don't think you should stress about it. Like I said, when you take the Plan B, you're going to have side effects. It wouldn't surprise me at all if you were having some weird side effects as a result of taking it, in addition to the bleeding issues. Especially those cramps that you're talking about. That wouldn't surprise me at all.

I really wouldn't worry about it. Your body will get back to normal after the Plan B has had a chance to work through your system. I really don't think there's anything wrong with you.